I recently had unprotected sex with a girl. She had "pink-eye" in one eye. At the time, I didn't think it was a concern.
Two weeks after I started to develop a "tingle" at end of my penis. When urinating I noticed some discomforf, but not what I was say was "burning".
I checked my urine first thing in the morning and noticed some white strands floating in it.
After doing some internet research I decided that the symptoms must be for Chlamydia.
I started taking doxycyline (2x100mg).
On day 7 of taking the treatment I woke with pink-eye (in both eyes). Other symptoms are fading, but not stopped.
Is it usual for pink-eye to start later than the other symptoms (even if I'm taking medication)?
Could this pink-eye have been caused from accidentally touching my eyes after touching my penis, or from using old eye drop?
Should I extend the treatment for another 10 days? Or take another treatment?
What is the normal timeline for these symptoms to go?
I thought that after taking the medication for 8 days now, the symptoms would have gone. Is this an indication that the treatment isn't working.??
I live in the UAE, but the unprotected sex happened in Thailand.
Seeing your regular doctor is not that simple here as often medical records are not kept confidential.
I have now been to see a doctor who gave me eye drops, another week supply of doxycyline, and a 1g injection of Togamycin.
He assured me that would clear everything. He did not conduct any tests and said that I should only need a test if I still have symptoms in a week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.